Stop Taking Alprazolam?
I want to ask why I experience uneasiness and discomfort after stopping taking alprazolam, even though I have already gone through a period of medical rehabilitation.
Good evening, thanks for asking at HealthReplies.com. We understand your confusion. Some drugs do have a dependency effect on the body. Dependence here means broader than the presumption of dependence on drug users, because it includes all the responses that arise in the body following the reduction in dosage or stopping use of a particular drug. So, some types of drugs can not be stopped just like that, but reduced the dose little by little, until in the end can be released completely.
Regarding your condition, if it is true that the discomfort you are feeling is caused by stopping or reducing alprazolam dosage, then that could mean your body has not fully adapted to the absence of the drug, and should be given another dose increase, then wait for some time to come and then try reduce again.
But this must be based on the doctor's judgment. Because, the discomfort can be influenced by other things besides drugs. It should be seen first what is the reason for your discomfort through examination and direct interviews. Because if it turns out the cause is not due to drugs, given the drug will not make you better. Our advice, go back to your doctor or psychiatrist beforehand and submit the complaint. Your doctor will assess through a series of examinations and determine the best treatment. This check is important to avoid misunderstandings and for your own good.
Meanwhile, try to divert your attention to other things that can make you more comfortable, like watching a movie, going for a walk, playing, and so on. Try not to be alone and daydream, because that will make your mind refocused on the drug. So, hopefully answering your question.